# SDR UIEA2022061900611

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 97,155 hours, 19,436 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Seal
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/W  I/B  AFT FLAP HAS DAMAGED  SEAL  AT  O/B  SIDE.  REMOVED AND REPLACED DAMAGED SEAL AT RIGHT WING I/B AFT FLAP O/B SIDE AS PER 767-300  AMM  20-10-23-964-001 )
